MAUDE Adverse Event Report: SPINEOLOGY INC. GRAFT TUBE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

SPINEOLOGY INC. GRAFT TUBE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 312-0056
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information contained in this report is being provided to the fda to comply with medical device reporting regulations and is based on information submitted by others that may not be factually correct.This submission does not constitute a determination of admission that a device has malfunctioned or that a device is related to an injury or death.
 
Event or Problem Description
The patient underwent an interbody fusion procedure on (b)(6) 2024.During the surgical procedure, mallet impact forces were applied to deploy bone graft material through the graft tube instrument causing the graft tube shaft to detach from the graft tube funnel head.Upon further impaction, the shaft component inadvertently advanced ventral to the anterior annulus.The shaft component was retrieved and the surgeon confirmed no patient injury or consequence.

Brand Name
GRAFT TUBE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
SPINEOLOGY INC.
7800 3rd street n.
suite 600
saint paul MN 55128 5455
Manufacturer (Section G)
SPINEOLOGY INC.
7800 3rd street n.
suite 600
saint paul MN 55128 5455
Manufacturer Contact
megan polos
7800 3rd street n.
suite 600
saint paul, MN 55128-5455
6512568500
MDR Report Key20081190
Report Number2135156-2024-00015
Device Sequence Number18064339
Product Code LXH
UDI-Device IdentifierM7403120056
UDI-PublicM7403120056
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number312-0056
Device Lot NumberCH20003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2024
Initial Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/03/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age39 YR
Patient SexFemale